# SDR UPS202315

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Corroded
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CORROSION ON NR 3 K-FLAP O/B LOWER BONDING JUMPER ATTACH POINT.  REPLACED K-FLAP PER MM 51-30-8.
